# SDR IPXA2016081907238

- Difficulty date: August 7, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bulkhead
- Part number: ALC80515
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, HORIZONTAL STABILIZER CONSTANT SECTION RT SIDE TRIM ACTUATOR ATTACH ARM OPERATING, BULKHEAD GOUGED.  GOUGED BULKHEAD REPAIRED IAW EA 011-5510-01-A6392, REV IR AND EO MD11-5510-61621-A, MINOR.
